# SDR AALA202502043803

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 46,255 hours, 19,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L-1 ENTRY DOOR WILL NOT OPEN. FOUND DAMAGED GUIDE PIN, ACCOMPLISHED WORK CARD 08C83152002, OPERTIONAL CHECK GOOD.
